Weak factorizations of the hardy space H1(ℝn) in terms of multilinear riesz transforms

Ji Li, Brett D. Wick

    Research output: Contribution to journalArticlepeer-review

    8 Citations (Scopus)

    Abstract

    This paper provides a constructive proof of the weak factorization of the classical Hardy space H1(ℝn) in terms of multilinear Riesz transforms. As a direct application, we obtain a new proof of the characterization of BMO(ℝn) (the dual of H1(ℝn)) via commutators of the multilinear Riesz transforms.

    Original languageEnglish
    Pages (from-to)571-585
    Number of pages15
    JournalCanadian Mathematical Bulletin
    Volume60
    Issue number3
    DOIs
    Publication statusPublished - 1 Sep 2017

    Keywords

    • BMO space
    • Hardy space
    • Multilinear Riesz transform
    • Weak factorization

    Fingerprint Dive into the research topics of 'Weak factorizations of the hardy space H<sup>1</sup>(ℝ<sup>n</sup>) in terms of multilinear riesz transforms'. Together they form a unique fingerprint.

    Cite this